RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2003, Volume 3, Number 2, Pages 335–360 (Mi mmj90)  

This article is cited in 10 scientific papers (total in 10 papers)

On families of symmetric matrices

J. W. Bruce

University of Liverpool

Abstract: In this paper we consider germs of smooth families of symmetric matrices. Using the natural notion of equivalence, that is smooth change of parameters and parameterised conjugation, we obtain a list of all simple germs and investigate their geometry.

Key words and phrases: Symmetric matrices, families of smooth mappings, singularities.

Full text: www.ams.org/.../abst3-2-2003.html
References: PDF file   HTML файл

Bibliographic databases:

MSC: 15A21, 58K50, 58K60
Received: December 14, 2002
Language: English

Citation: J. W. Bruce, “On families of symmetric matrices”, Mosc. Math. J., 3:2 (2003), 335–360

Citation in format AMSBIB
\Bibitem{Bru03}
\by J.~W.~Bruce
\paper On families of symmetric matrices
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 2
\pages 335--360
\mathnet{http://mi.mathnet.ru/mmj90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025264}
\zmath{https://zbmath.org/?q=an:1054.15012}


Linking options:
  • http://mi.mathnet.ru/eng/mmj90
  • http://mi.mathnet.ru/eng/mmj/v3/i2/p335

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. В. В. Горюнов, В. М. Закалюкин, “Об устойчивости проекций лагранжевых многообразий с особенностями”, Функц. анализ и его прил., 38:4 (2004), 13–21  mathnet  crossref  mathscinet  zmath; V. V. Goryunov, V. M. Zakalyukin, “On Stability of Projections of Lagrangian Varieties”, Funct. Anal. Appl., 38:4 (2004), 249–255  crossref
    2. V. V. Goryunov, “Logarithmic vector fields for the discriminants of composite functions”, Mosc. Math. J., 6:1 (2006), 107–117  mathnet  mathscinet  zmath
    3. Nuno-Ballesteros J.J., Tari F., “Surfaces in R-4 and their projections to 3-spaces”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 137:6 (2007), 1313–1328  crossref  mathscinet  zmath
    4. Tari F., “On pairs of geometric foliations on a cross-cap”, Tohoku Mathematical Journal, 59:2 (2007), 233–258  crossref  mathscinet  zmath
    5. Goryunov V.V., Zakalyukin V.M., “Lagrangian and legendrian varieties and stability of their projections”, Singularities in Geometry and Topology, 2005, 2007, 328–353  mathscinet  zmath
    6. Tari F., “Two parameter families of binary differential equations”, Discrete and Continuous Dynamical Systems, 22:3 (2008), 759–789  crossref  mathscinet  zmath
    7. Martins L.F., Oliveira R.D.S., Tari F., “On pairs of regular foliations in R-3 and singularities of map-germs”, Geometriae Dedicata, 135:1 (2008), 103–118  crossref  mathscinet  zmath
    8. Challapa L.S., “Invariants of binary differential equations”, Journal of Dynamical and Control Systems, 15:2 (2009), 157–176  crossref  mathscinet  zmath
    9. Nabarro A.C., Tari F., “Families of surfaces and conjugate curve congruences”, Advances in Geometry, 9:2 (2009), 279–309  crossref  mathscinet  zmath
    10. Oliver J.M., “Binary Differential Equations with Discriminant Having a Cusp Singularity”, J Dynam Control Systems, 17:2 (2011), 207–230  crossref  mathscinet  zmath
  • Moscow Mathematical Journal
    Number of views:
    This page:151
    References:27

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014